MathSciNet Relay Station
MathSciNet bibliographic data
MR2104269 35L65 (35L45 35L60 35L67 35Q53)
De Lellis, Camillo; Otto, Felix; Westdickenberg, Michael Minimal entropy conditions for Burgers equation. Quart. Appl. Math. 62 (2004), no. 4, 687–700.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement